doi: 10.3934/amc.2020095

Several new classes of (balanced) Boolean functions with few Walsh transform values

1. 

Hubei Key Laboratory of Applied Mathematics, Faculty of Mathematics and Statistics, Hubei University, Wuhan 430062, China

2. 

Wuhan Maritime Communication Research Institute, Wuhan 430079, China

* Corresponding author: Nian Li

Received  February 2020 Revised  April 2020 Published  July 2020

Fund Project: This work was supported by the National Natural Science Foundation of China (Nos. 61702166, 61761166010) and Major Technological Innovation Special Project of Hubei Province (No. 2019ACA144)

Three classes of (balanced) Boolean functions with few Walsh transform values derived from bent functions, Gold functions and the product of linearized polynomials are obtained in this paper. Further, the value distributions of their Walsh transform are also determined by virtue of the property of bent functions, the Walsh transform property of Gold functions and the $ k $-tuple balance property of trace functions respectively.

Citation: Tingting Pang, Nian Li, Li Zhang, Xiangyong Zeng. Several new classes of (balanced) Boolean functions with few Walsh transform values. Advances in Mathematics of Communications, doi: 10.3934/amc.2020095
References:
[1]

N. Boston and G. McGuire, The weight distributions of cyclic codes with two zeros and zeta functions, J. Symbolic Comput., 45 (2010), 723-733.  doi: 10.1016/j.jsc.2010.03.007.  Google Scholar

[2]

C. Carlet, Boolean Functions for Cryptography and Error Correcting Codes, In Y. Crama and P. L. Hammer, editors, Boolean Models and Methods in Mathematics, Computer Science, and Engineering, Cambridge University Press, 2010. Google Scholar

[3]

C. CarletL. E. DanielsenM. G. Parker and P. Solé, Self-dual bent functions, Int. J. Inform. and Coding Theory, 1 (2010), 384-399.  doi: 10.1504/IJICOT.2010.032864.  Google Scholar

[4]

R. S. Coulter, On the evaluation of a class of Weil sums in characteristic 2, New Zealand J. Math., 28 (1999), 171-184.   Google Scholar

[5]

J. F. Dillon, Elementary Hadamard Difference Sets, Ph.D. dissertation, Univ. Maryland, College Park, 1974.  Google Scholar

[6]

H. Dobbertin, One-to-one highly nonlinear power functions on $GF(2^n)$, Appl. Algebra Eng. Commun. Comput., 9 (1998), 139-152.  doi: 10.1007/s002000050099.  Google Scholar

[7]

H. DobbertinP. FelkeT. Helleseth and P. Rosendahl, Niho type cross-correlation functions via Dickson polynomials and Kloosterman sums, IEEE Trans. Inf. Theory, 52 (2006), 613-627.  doi: 10.1109/TIT.2005.862094.  Google Scholar

[8]

P. Z. Fan and M. Darnell, Sequence Design for Communications Applications, New York: Wiley, 1996. Google Scholar

[9]

T. Helleseth, Some results about the cross-correlation function between two maximal linear sequences, Discrete Math., 16 (1976), 209-232.  doi: 10.1016/0012-365X(76)90100-X.  Google Scholar

[10]

T. Helleseth, A note on the cross-correlation function between two binary maximal length linear sequences, Discrete Math., 23 (1978), 301-307.  doi: 10.1016/0012-365X(78)90010-9.  Google Scholar

[11]

T. Helleseth and P. Kumar, Sequences with Low Correlation, In Handbook of Coding Theory, V. S. Pless and W. C. Huffman, Eds. New York, Elsevier Science, 1998. Google Scholar

[12]

T. Helleseth and P. Rosendahl, New pairs of $m$-sequences with $4$-level cross-correlation, Finite Fields Appl., 11 (2005), 674-683.  doi: 10.1016/j.ffa.2004.09.001.  Google Scholar

[13]

A. Johansen and T. Helleseth, A family of $m$-sequences with five-valued cross correlation, IEEE Trans. Inf. Theory, 55 (2009), 880-887.  doi: 10.1109/TIT.2008.2009810.  Google Scholar

[14]

A. JohansenT. Helleseth and A. Kholosha, Further results on $m$-sequences with five-valued cross correlation, IEEE Trans. Inf. Theory, 55 (2009), 5792-5802.  doi: 10.1109/TIT.2009.2032854.  Google Scholar

[15]

K. H. Kim, J. H. Choe, D. N. Lee, D. S. Go and S. Mesnager, Solutions of $x^{q^k}+\cdots+x^q+x = a$ in $\mathbb{F}_{2^n}$, arXiv: 1905.10579v1. Google Scholar

[16]

N. G. Leander, Monomial bent functions, IEEE Trans. Inf. Theory, 52 (2006), 738-743.  doi: 10.1109/TIT.2005.862121.  Google Scholar

[17]

N. LiT. HellesethA. Kholosha and X. H. Tang, On the Walsh transform of a class of functions from Niho exponents, IEEE Trans. Inf. Theory, 59 (2013), 4662-4667.  doi: 10.1109/TIT.2013.2252053.  Google Scholar

[18]

R. Lidl and H. Niederreiter, Finite Fields, Encycl. Math. Appl., Cambridge University Press, Cambridge, 1997.  Google Scholar

[19]

S. Mesnager, Several new infinite families of bent functions and their duals, IEEE Trans. Inf. Theory, 60 (2014), 4397-4407.  doi: 10.1109/TIT.2014.2320974.  Google Scholar

[20]

Y. Niho., Multi-Valued Cross-Correlation Functions between Two Maximal Linear Recursive Sequences, Ph.D. dissertation, University of Southern California, Los Angeles, 1972. Google Scholar

[21]

O. S. Rothaus, On "Bent" functions, J. Comb. Theory Ser. A, 20 (1976), 300-305.  doi: 10.1016/0097-3165(76)90024-8.  Google Scholar

[22]

Z. Q. Sun and L. Hu, Boolean Functions with four-valued Walsh spectra, J. Syst. Sci. Complex., 28 (2015), 743-754.  doi: 10.1007/s11424-014-2224-8.  Google Scholar

[23]

Z. R. TuD. B. ZhengX. Y. Zeng and L. Hu, Boolean functions with two distinct Walsh coefficients, Appl. Algebra Eng. Commun. Comput., 22 (2011), 359-366.  doi: 10.1007/s00200-011-0155-3.  Google Scholar

[24]

Y. H. Xie, L. Hu, W. F. Jiang and X. Y. Zeng, A class of Boolean functions with four-valued Walsh spectra,, Asia-pacific Conference on Communications. IEEE Press, (2009), 880–883. doi: 10.1109/APCC.2009.5375462.  Google Scholar

[25]

G. K. XuX. W. Cao and S. D. Xu, Several new classes of Boolean functions with few Walsh transform values, Appl. Algebra Eng. Commun. Comput., 28 (2017), 155-176.  doi: 10.1007/s00200-016-0298-3.  Google Scholar

[26]

Y. L. Zheng and X. M. Zhang, On plateaued functions, IEEE Trans. Inf. Theory, 47 (2001), 1215-1223.  doi: 10.1109/18.915690.  Google Scholar

show all references

References:
[1]

N. Boston and G. McGuire, The weight distributions of cyclic codes with two zeros and zeta functions, J. Symbolic Comput., 45 (2010), 723-733.  doi: 10.1016/j.jsc.2010.03.007.  Google Scholar

[2]

C. Carlet, Boolean Functions for Cryptography and Error Correcting Codes, In Y. Crama and P. L. Hammer, editors, Boolean Models and Methods in Mathematics, Computer Science, and Engineering, Cambridge University Press, 2010. Google Scholar

[3]

C. CarletL. E. DanielsenM. G. Parker and P. Solé, Self-dual bent functions, Int. J. Inform. and Coding Theory, 1 (2010), 384-399.  doi: 10.1504/IJICOT.2010.032864.  Google Scholar

[4]

R. S. Coulter, On the evaluation of a class of Weil sums in characteristic 2, New Zealand J. Math., 28 (1999), 171-184.   Google Scholar

[5]

J. F. Dillon, Elementary Hadamard Difference Sets, Ph.D. dissertation, Univ. Maryland, College Park, 1974.  Google Scholar

[6]

H. Dobbertin, One-to-one highly nonlinear power functions on $GF(2^n)$, Appl. Algebra Eng. Commun. Comput., 9 (1998), 139-152.  doi: 10.1007/s002000050099.  Google Scholar

[7]

H. DobbertinP. FelkeT. Helleseth and P. Rosendahl, Niho type cross-correlation functions via Dickson polynomials and Kloosterman sums, IEEE Trans. Inf. Theory, 52 (2006), 613-627.  doi: 10.1109/TIT.2005.862094.  Google Scholar

[8]

P. Z. Fan and M. Darnell, Sequence Design for Communications Applications, New York: Wiley, 1996. Google Scholar

[9]

T. Helleseth, Some results about the cross-correlation function between two maximal linear sequences, Discrete Math., 16 (1976), 209-232.  doi: 10.1016/0012-365X(76)90100-X.  Google Scholar

[10]

T. Helleseth, A note on the cross-correlation function between two binary maximal length linear sequences, Discrete Math., 23 (1978), 301-307.  doi: 10.1016/0012-365X(78)90010-9.  Google Scholar

[11]

T. Helleseth and P. Kumar, Sequences with Low Correlation, In Handbook of Coding Theory, V. S. Pless and W. C. Huffman, Eds. New York, Elsevier Science, 1998. Google Scholar

[12]

T. Helleseth and P. Rosendahl, New pairs of $m$-sequences with $4$-level cross-correlation, Finite Fields Appl., 11 (2005), 674-683.  doi: 10.1016/j.ffa.2004.09.001.  Google Scholar

[13]

A. Johansen and T. Helleseth, A family of $m$-sequences with five-valued cross correlation, IEEE Trans. Inf. Theory, 55 (2009), 880-887.  doi: 10.1109/TIT.2008.2009810.  Google Scholar

[14]

A. JohansenT. Helleseth and A. Kholosha, Further results on $m$-sequences with five-valued cross correlation, IEEE Trans. Inf. Theory, 55 (2009), 5792-5802.  doi: 10.1109/TIT.2009.2032854.  Google Scholar

[15]

K. H. Kim, J. H. Choe, D. N. Lee, D. S. Go and S. Mesnager, Solutions of $x^{q^k}+\cdots+x^q+x = a$ in $\mathbb{F}_{2^n}$, arXiv: 1905.10579v1. Google Scholar

[16]

N. G. Leander, Monomial bent functions, IEEE Trans. Inf. Theory, 52 (2006), 738-743.  doi: 10.1109/TIT.2005.862121.  Google Scholar

[17]

N. LiT. HellesethA. Kholosha and X. H. Tang, On the Walsh transform of a class of functions from Niho exponents, IEEE Trans. Inf. Theory, 59 (2013), 4662-4667.  doi: 10.1109/TIT.2013.2252053.  Google Scholar

[18]

R. Lidl and H. Niederreiter, Finite Fields, Encycl. Math. Appl., Cambridge University Press, Cambridge, 1997.  Google Scholar

[19]

S. Mesnager, Several new infinite families of bent functions and their duals, IEEE Trans. Inf. Theory, 60 (2014), 4397-4407.  doi: 10.1109/TIT.2014.2320974.  Google Scholar

[20]

Y. Niho., Multi-Valued Cross-Correlation Functions between Two Maximal Linear Recursive Sequences, Ph.D. dissertation, University of Southern California, Los Angeles, 1972. Google Scholar

[21]

O. S. Rothaus, On "Bent" functions, J. Comb. Theory Ser. A, 20 (1976), 300-305.  doi: 10.1016/0097-3165(76)90024-8.  Google Scholar

[22]

Z. Q. Sun and L. Hu, Boolean Functions with four-valued Walsh spectra, J. Syst. Sci. Complex., 28 (2015), 743-754.  doi: 10.1007/s11424-014-2224-8.  Google Scholar

[23]

Z. R. TuD. B. ZhengX. Y. Zeng and L. Hu, Boolean functions with two distinct Walsh coefficients, Appl. Algebra Eng. Commun. Comput., 22 (2011), 359-366.  doi: 10.1007/s00200-011-0155-3.  Google Scholar

[24]

Y. H. Xie, L. Hu, W. F. Jiang and X. Y. Zeng, A class of Boolean functions with four-valued Walsh spectra,, Asia-pacific Conference on Communications. IEEE Press, (2009), 880–883. doi: 10.1109/APCC.2009.5375462.  Google Scholar

[25]

G. K. XuX. W. Cao and S. D. Xu, Several new classes of Boolean functions with few Walsh transform values, Appl. Algebra Eng. Commun. Comput., 28 (2017), 155-176.  doi: 10.1007/s00200-016-0298-3.  Google Scholar

[26]

Y. L. Zheng and X. M. Zhang, On plateaued functions, IEEE Trans. Inf. Theory, 47 (2001), 1215-1223.  doi: 10.1109/18.915690.  Google Scholar

[1]

Yifan Chen, Thomas Y. Hou. Function approximation via the subsampled Poincaré inequality. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 169-199. doi: 10.3934/dcds.2020296

[2]

Bahaaeldin Abdalla, Thabet Abdeljawad. Oscillation criteria for kernel function dependent fractional dynamic equations. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020443

[3]

Liping Tang, Ying Gao. Some properties of nonconvex oriented distance function and applications to vector optimization problems. Journal of Industrial & Management Optimization, 2021, 17 (1) : 485-500. doi: 10.3934/jimo.2020117

[4]

Mohammed Abdulrazaq Kahya, Suhaib Abduljabbar Altamir, Zakariya Yahya Algamal. Improving whale optimization algorithm for feature selection with a time-varying transfer function. Numerical Algebra, Control & Optimization, 2021, 11 (1) : 87-98. doi: 10.3934/naco.2020017

[5]

Lingfeng Li, Shousheng Luo, Xue-Cheng Tai, Jiang Yang. A new variational approach based on level-set function for convex hull problem with outliers. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2020070

[6]

Juntao Sun, Tsung-fang Wu. The number of nodal solutions for the Schrödinger–Poisson system under the effect of the weight function. Discrete & Continuous Dynamical Systems - A, 2021  doi: 10.3934/dcds.2021011

[7]

Madhurima Mukhopadhyay, Palash Sarkar, Shashank Singh, Emmanuel Thomé. New discrete logarithm computation for the medium prime case using the function field sieve. Advances in Mathematics of Communications, 2020  doi: 10.3934/amc.2020119

[8]

Kateřina Škardová, Tomáš Oberhuber, Jaroslav Tintěra, Radomír Chabiniok. Signed-distance function based non-rigid registration of image series with varying image intensity. Discrete & Continuous Dynamical Systems - S, 2021, 14 (3) : 1145-1160. doi: 10.3934/dcdss.2020386

[9]

Peizhao Yu, Guoshan Zhang, Yi Zhang. Decoupling of cubic polynomial matrix systems. Numerical Algebra, Control & Optimization, 2021, 11 (1) : 13-26. doi: 10.3934/naco.2020012

[10]

Bimal Mandal, Aditi Kar Gangopadhyay. A note on generalization of bent boolean functions. Advances in Mathematics of Communications, 2021, 15 (2) : 329-346. doi: 10.3934/amc.2020069

[11]

Haiyu Liu, Rongmin Zhu, Yuxian Geng. Gorenstein global dimensions relative to balanced pairs. Electronic Research Archive, 2020, 28 (4) : 1563-1571. doi: 10.3934/era.2020082

[12]

Xin Guo, Lexin Li, Qiang Wu. Modeling interactive components by coordinate kernel polynomial models. Mathematical Foundations of Computing, 2020, 3 (4) : 263-277. doi: 10.3934/mfc.2020010

[13]

Helmut Abels, Andreas Marquardt. On a linearized Mullins-Sekerka/Stokes system for two-phase flows. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020467

[14]

Jan Bouwe van den Berg, Elena Queirolo. A general framework for validated continuation of periodic orbits in systems of polynomial ODEs. Journal of Computational Dynamics, 2021, 8 (1) : 59-97. doi: 10.3934/jcd.2021004

[15]

Masaharu Taniguchi. Axisymmetric traveling fronts in balanced bistable reaction-diffusion equations. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3981-3995. doi: 10.3934/dcds.2020126

[16]

Stefan Doboszczak, Manil T. Mohan, Sivaguru S. Sritharan. Pontryagin maximum principle for the optimal control of linearized compressible navier-stokes equations with state constraints. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020110

[17]

Chunming Tang, Maozhi Xu, Yanfeng Qi, Mingshuo Zhou. A new class of $ p $-ary regular bent functions. Advances in Mathematics of Communications, 2021, 15 (1) : 55-64. doi: 10.3934/amc.2020042

[18]

Junchao Zhou, Yunge Xu, Lisha Wang, Nian Li. Nearly optimal codebooks from generalized Boolean bent functions over $ \mathbb{Z}_{4} $. Advances in Mathematics of Communications, 2020  doi: 10.3934/amc.2020121

[19]

Gheorghe Craciun, Jiaxin Jin, Casian Pantea, Adrian Tudorascu. Convergence to the complex balanced equilibrium for some chemical reaction-diffusion systems with boundary equilibria. Discrete & Continuous Dynamical Systems - B, 2021, 26 (3) : 1305-1335. doi: 10.3934/dcdsb.2020164

[20]

Peter Frolkovič, Karol Mikula, Jooyoung Hahn, Dirk Martin, Branislav Basara. Flux balanced approximation with least-squares gradient for diffusion equation on polyhedral mesh. Discrete & Continuous Dynamical Systems - S, 2021, 14 (3) : 865-879. doi: 10.3934/dcdss.2020350

2019 Impact Factor: 0.734

Metrics

  • PDF downloads (47)
  • HTML views (218)
  • Cited by (0)

Other articles
by authors

[Back to Top]